Advanced search
Start date
Betweenand

Topological methods and rigorous numerics for bifurcations of dynamical systems

Abstract

This research project consists in using rigorous numerics combined with topological methods, such as the Conley Index, to study dynamical systems and bifurcations. (AU)

Scientific publications (12)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
RODRIGUES, HILDEBRANDO M.; WU, JIANHONG; GAMEIRO, MARCIO. SWITCHING SYNCHRONIZED CHAOTIC SYSTEMS APPLIED TO SECURE COMMUNICATION. JOURNAL OF APPLIED ANALYSIS AND COMPUTATION, v. 8, n. 2, p. 413-426, APR 2018. Web of Science Citations: 1.
FIGUERAS, JORDI-LLUIS; GAMEIRO, MARCIO; LESSARD, JEAN-PHILIPPE; DE LA LLAVE, RAFAEL. A Framework for the Numerical Computation and A Posteriori Verification of Invariant Objects of Evolution Equations. SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS, v. 16, n. 2, p. 1070-1088, 2017. Web of Science Citations: 7.
GAMEIRO, MARCIO; LESSARD, JEAN-PHILIPPE. A Posteriori Verification of Invariant Objects of Evolution Equations: Periodic Orbits in the Kuramoto-Sivashinsky PDE. SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS, v. 16, n. 1, p. 687-728, 2017. Web of Science Citations: 7.
GAMEIRO, MARCIO; HIRAOKA, YASUAKI; OBAYASHI, IPPEI. Continuation of point clouds via persistence diagrams. PHYSICA D-NONLINEAR PHENOMENA, v. 334, p. 118-132, NOV 1 2016. Web of Science Citations: 2.
MIYAJI, TOMOYUKI; PILARCZYK, PAWEL; GAMEIRO, MARCIO; KOKUBU, HIROSHI; MISCHAIKOW, KONSTANTIN. A study of rigorous ODE integrators for multi-scale set-oriented computations. APPLIED NUMERICAL MATHEMATICS, v. 107, p. 34-47, SEP 2016. Web of Science Citations: 5.
GAMEIRO, MARCIO; LESSARD, JEAN-PHILIPPE; PUGLIESE, ALESSANDRO. Computation of Smooth Manifolds Via Rigorous Multi-parameter Continuation in Infinite Dimensions. FOUNDATIONS OF COMPUTATIONAL MATHEMATICS, v. 16, n. 2, p. 531-575, APR 2016. Web of Science Citations: 8.
GAMEIRO, MARCIO; LESSARD, JEAN-PHILIPPE; RICAUD, YANN. Rigorous numerics for piecewise-smooth systems: A functional analytic approach based on Chebyshev series. Journal of Computational and Applied Mathematics, v. 292, p. 654-673, JAN 15 2016. Web of Science Citations: 3.
GAMEIRO, MARCIO; HIRAOKA, YASUAKI; IZUMI, SHUNSUKE; KRAMAR, MIROSLAV; MISCHAIKOW, KONSTANTIN; NANDA, VIDIT. A topological measurement of protein compressibility. JAPAN JOURNAL OF INDUSTRIAL AND APPLIED MATHEMATICS, v. 32, n. 1, p. 1-17, MAR 2015. Web of Science Citations: 34.
GAMEIRO, MARCIO; LESSARD, JEAN-PHILIPPE. EFFICIENT RIGOROUS NUMERICS FOR HIGHER-DIMENSIONAL PDEs VIA ONE-DIMENSIONAL ESTIMATES. SIAM JOURNAL ON NUMERICAL ANALYSIS, v. 51, n. 4, p. 2063-2087, 2013. Web of Science Citations: 19.
BUSH, JUSTIN; GAMEIRO, MARCIO; HARKER, SHAUN; KOKUBU, HIROSHI; MISCHAIKOW, KONSTANTIN; OBAYASHI, IPPEI; PILARCZYK, PAWEL. Combinatorial-topological framework for the analysis of global dynamics. Chaos, v. 22, n. 4 DEC 2012. Web of Science Citations: 22.
GAMEIRO, MARCIO; LESSARD, JEAN-PHILIPPE. Existence of secondary bifurcations or isolas for PDEs. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v. 74, n. 12, p. 4131-4137, AUG 2011. Web of Science Citations: 1.
RODRIGUES, HILDEBRANDO M.; WU, JIANHONG; GAMEIRO, MARCIO. ROBUST SYNCHRONIZATION OF PARAMETRIZED NONAUTONOMOUS DISCRETE SYSTEMS WITH APPLICATIONS TO COMMUNICATION SYSTEMS. JOURNAL OF APPLIED ANALYSIS AND COMPUTATION, v. 1, n. 4, p. 537-547, 2011. Web of Science Citations: 1.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.